# SDR UALA2013070204639

- Difficulty date: July 1, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 39,948 hours, 16,497 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31 EMERGENCY EXIT LIGHT AT SEAT 31C INOPERATIVE.  FOUND WIRE PULLED FROM SPLICE ON SEAT 31C.  REPLACED SPLICE,  OPS CHECKED GOOD.
